A generalization of Hermite collineation to the n-dimensional space
Annales Polonici Mathematici, Tome 23 (1970) no. 2, pp. 93-104
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_23_2_93_104,
author = {J. Kaczmarek},
title = {A generalization of {Hermite} collineation to the n-dimensional space},
journal = {Annales Polonici Mathematici},
pages = {93--104},
year = {1970},
volume = {23},
number = {2},
doi = {10.4064/ap-23-2-93-104},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-23-2-93-104/}
}
TY - JOUR AU - J. Kaczmarek TI - A generalization of Hermite collineation to the n-dimensional space JO - Annales Polonici Mathematici PY - 1970 SP - 93 EP - 104 VL - 23 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-23-2-93-104/ DO - 10.4064/ap-23-2-93-104 LA - en ID - 10_4064_ap_23_2_93_104 ER -
J. Kaczmarek. A generalization of Hermite collineation to the n-dimensional space. Annales Polonici Mathematici, Tome 23 (1970) no. 2, pp. 93-104. doi: 10.4064/ap-23-2-93-104
Cité par Sources :